# SDR ABXA201810053103

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 61,816 hours, 43,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT INOP IN SUPERNUMERARY COMPARTMENT CEILING AND BOTH SPARE EMERGENCY LIGHTING BATTERY POWER SUPPLIES ARE INOP. WHILE THE AIRPLANE WAS GROUNDED, THE EMERGENCY LIGHTING BATTERY POWER SUPPLIES AT POSITIONS M734, M736, AND M737 WERE REPLACED. THE CAUSE OF THE INOPERATIVE EMERGENCY LIGHTS WERE FAULTY BATTERIES.
